MAUDE Adverse Event Report: Biotech Dental Reflect Rapid; Dental Implant

Biotech Dental Reflect Rapid; Dental Implant
Model Number RA5010C
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/09/2026
Type of Reportable Event Serious Injury

Brand Name
Reflect Rapid
Common Device Name
Dental Implant
Manufacturer (Section D)
Biotech Dental
145 cedar lane
suite 205
NJ 07631
Manufacturer (Section G)
Biotech Dental
145 cedar lane
suite 205
NJ 07631
Manufacturer Contact
indie bernardo
145 cedar lane
suite 205
MDR Report Key50240554
Report Number3010730876-2026-00021
Device Sequence Number10374067
Product Code DZE
UDI-Device Identifier00817773024122
UDI-Public(01)00817773024122(10)RA000038
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K180924
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRA5010C
Device Lot NumberRA000038
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/11/2026
Initial Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale
Patient RaceWhite